# SDR ERAA082710

- Difficulty date: November 19, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N131EH
- Make and model: Bolkms BO105S
- Aircraft serial: 595
- Aircraft time: 13,346 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24873102
- Part serial: 0106
- Condition: Leaking
- Location: Mlg
- Part time: 5,315 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED 6 MONTH INSPECTION. FLOAT HAS TORN END CAP, AND LEAK IN NR 2 CELL.   PERFORMED 6 MONTH INSPECTION, REPLACED END CAP, & REPAIRED LEAK.
